Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What causes nausea,bloating,diarrhoea and appetite loss when on antibiotics?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6697 Questions
Question
I HAVE ALSO BEEN TAKING ANTI-BIOTICS, ZINNAT 500MG. WHICH HAVE BROKEN THE THE FEVER FROM THE FLU. I AM RT. HANDED AND HAVE HAVE DEVELOPED TENDONIS IN MY RIGHT SHOULDER OVER TH PAST TEN MONTHS. I HAVE FULL CONTROL OVER MY FINGERS HOWEVER .... I HAVE LOST MY APPITITE.
Posted Fri, 7 Feb 2014 in Brain and Spine
 
 
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer....There is nothing to worry as it is temporary. Detailed answer.... Hello, Thanks for the query. I can understand your problem but let me assure you that this is all temporary and shall pass gradually. Antibiotics are definitely hard on stomach and it is very common to get nausea,vomiting,bloating,diarrhoea,loss of appetite etc with use of antibiotics. Not all people get all the symptoms as mentioned above,however they are temporary and pass away gradually after stopping of antibiotics. Your difficulty in writing seems to be due to the low electrolytes and would be all right with proper rehydration,taking coconut water and taking soups and fruit juices. Eat light and frequently and take foods which are gentle and easy on your stomach. Eat foods which are of your liking. Do some light exercise. Take meals which are high in calories and proteins. Try some liquid protein drinks. Take some probiotics for few days. Just relax and wait as gradually you shall be all right. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor